NetWellness is a global, community service providing quality, unbiased health information from our partner university faculty. NetWellness is commercial-free and does not accept advertising.
Saturday, September 20, 2014
Genital Shape Change
My husband is 47, he has been taking various medications, for blood pressure, cholesterol, indigestion, and now an anti-inflamatory for heel pain. Ever since he has been taking "Mobic" for heel pain,(past 4 months) we have noticed a change in the shape of his penis, when he has an erection, while laying on his back, it bends toward his tummy, at the head (looks like an arthritic finger, or a bent spoon- not sure how to describe it). It looks a little lumpy on both sides, just before the head. He is not having any discomfort. Do you have any idea what might be causing this, or if it is something to worry about?
This is likely what is referred to as Peyronies Disease. It is usually self limited, and other than the deformity of the penis, does not have any consequences. I do suggest he consult with a urologist who can examine him and discuss the condition with him.
Martin I Resnick, MD
Formerly, Professor of Urology
School of Medicine
Case Western Reserve University